# SDR R61A201412280009

- Difficulty date: December 28, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 16,227 hours, 12,826 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STAB L/E RIB 4 CRACKED.  MX CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE, FABRICATED FILLER IAW ETD 2013-170-071192, REV D.  INSTALLED ANGLE AND FILLER IAW SRM 51-41-01, 51-41-02.
